Hi... Sorry to hear about the problem. ... If your blood pressure is 160/120 on the medication, then you should talk to your doctor about possibly increasing the medicine as the BP is not well controlled.
There are many reasons for the pain. With the high BP you should talk to your doctor and atleast get an ECG to get it checked out.
Hope this helps, Please let me know should you need anything.
3 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Blood Pressure Changes treatment